# SDR HEEA082400

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,077 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BATTERY HOT LIGHT ON. IN SHOP REPAIR.
